# SDR SWAA2022083038315

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED AT LEVEL S-17R AT BS 986.5 WL208.1 RBL 45 AT AFT GALLEY AREA 2022-418405 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED AT LEVEL S-17R AT BS 986.5 WL208.1 RBL 45 AT AFT GALLEY ARE IAW B737-700 SRM-51-10-02 AND DWG-147A8501 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1  REPLACED FLOOR STRUCTURE INNER CHORD LOCATED AT LEVEL S-17R AT BS 927 TO BS 1006 WL208.1 RBL 45 AT AFT GALLEY ARE IAW B737-700 SRM-51-10-02 AND DWG-147A8501 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
